# SDR DL76L001273

- Difficulty date: July 6, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 37,480 hours, 5,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY SLIDE LIGHT INOP.  RELAMPED, CHECKS GOOD.
